# SDR SWIA2023050100007

- Difficulty date: March 18, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR SUPPORT BEAM CAP RBL9R, HAS NUMEROUS SPOTS OF CORROSIION AND WEAR, FROM FS409.0 TO FS409.0+112. (CORROSION SPOTS MARKED WITHIN RED GREASE PENCIL).     (C-CHECK RO 4/26/2023)    BLENDED OUT CORROSION ON RBL 9 FLOOR BEAM CAP FROM FS 409 TO 409+112 AS MARKED REF CRJ 200 SRM 51-21-06. COMPLIED WITH ALL STEPS OF REO 601R-53-31-1273 REV -- DATED 2023-04-10. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARDS FOR DETAILS
